# SDR DALA1024049886

- Difficulty date: September 24, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 370-427
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON FWD CARGO DOOR CUTOUT INNER SKIN AT BS 370 TO BS 427 BETWEEN LONGERON 26- 29R.  REPAIRED IAW SRM 51-30-2, SRM 51-13-2 & SRM 53-30-05.
